# SDR S9BA20160001

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 38,391 hours, 45,579 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Chafed
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

BLEED AIR LEAK CAUTION LIGHT ILLUMINATED DURING FLIGHT, PROCEED TO QRH AND LIGHT REMAINED ILLUMINATED, PROCEEDED WITH ENGINE SHUTDOWN.  PRELIMINARY INSPECTION FOUND SENSING ELEMENT CHAFING AGAINST DUCT CLAMP.  SENSING ELEMENT REPOSITION AND SECURED, OPS CHECK PERFORMED AND FOUND SYSTEM WORKING PROPERLY.
